

2022 MLTA Fall Convention Schedule of Events BY EVENT CATEGORY(TENTATIVE) –

Sunday, September 11

PRE-CONVENTION WORKSHOP IN CONJUNCTION WITH DCLTA - SUNDAY 9/11

8:00 am Breakfast

9:00 – 10:00 am Session #1: Tax Sales, Speaker: John Reid Session #2: Tenant Rights, Speaker: Amy Klein

11:30 am – 12:30 pm Session #3: Restrictive Covenants, Speaker: Michael O'Neal

12:30 – 1:00 pm Lunch Break

1:00 – 2:00 pm Session #4: Residential and Commercial Foreclosure, Speaker: David Cox

2:15 – 3:15 pm Session #5: Understanding Surveys, Speaker: Eric Oberer

MLTA CONVENTION EDUCATION – SUNDAY THROUGH TUESDAY

SUNDAY SEPTEMBER 11

3:15 – 3:45 pm Intermission/Opening of Exhibit Hall

3:45 – 4:45 pm Blockchain & Cryptocurrency, Speaker: Cecelia Adams (1 hour of Title CE) 5:00 – 6:00 pm Claim Trends, Speaker: Bill O'Connell (1 hour of Title CE – PENDING)

MONDAY SEPTEMBER 12

8:00 – 9:15 am Real Estate Fraud, Speaker: Matthew Reass & Perla Aparicio (1 hour of Title CE)

9:30 – 10:45 am 1031 Exchanges, Speaker: William Horan (1 hour of Title CE)

11:00 am – 1:00 pm FIRPTA: Closing the Foreign Seller, Speaker: Matt Lynch (2 hours of Title CE)

2:30 – 3:30 pm Real Property Considerations in MD Probate, Speaker: Jamie Blair (1 hour of Title CE)

4:00 – 5:00 pm ALTA Update, Speaker: David Townsend (1 hour of Title CE – PENDING)

NOTE: Italicized classes are joint title and real estate CE classes.

TUESDAY SEPTEMBER 13 – "Ethics Tuesday"

8:30 – 9:30 am Ethics for Title Agents and Title Attorneys, Speaker: Michael Holden (1 hour of Ethics

CE)

9:45 – 11:45 am Cybersecurity Threats, How to Mitigate Them, & What to Ethically Do, Speaker: Sam

Chawkat (2 hours of Ethics CE)

REAL ESTATE CE EDUCATION – SUNDAY THROUGH TUESDAY

SUNDAY SEPTEMBER 11

1:30 – 3:00 pm Fair Housing, Speaker: TBD

3:15 – 6:15 pm Maryland Legislative Update, Speaker: TBD

MONDAY SEPTEMBER 12

8:00 – 9:15 am Real Estate Fraud, Speaker: Matthew Reass & Perla Aparicio

9:30 – 10:45 am 1031 Exchanges, Speaker: William Horan

11:00 am – 1:00 pm FIRPTA: Closing the Foreign Seller, Speaker: Matt Lynch
2:15 – 5:15 pm MREC Brokerage Relationships & Disclosure, Speaker: TBD

TUESDAY SEPTEMBER 13 – "Ethics Tuesday"

8:30 – 11:30 am Maryland Code of Ethics, Speaker: TBD

BUSINESS EDUCATION – MONDAY SEPTEMBER 13

10:00 – 11:00 am Creating a Journey Map, Speaker: Donna Anderson

11:15 am – 12:15 pm Creating a RON Workflow Process, Speaker: Missy Johnson

2:15 – 3:15 pm Topic: TBD, Speaker: Tim Hooper

3:45 – 4:45 pm Market Title Like Beer, Speaker: Robin Cardella

CONVENTION OPERATIONS, MEETINGS, MEAL FUNCTIONS & SOCIAL EVENTS

SUNDAY SEPTEMBER 11

8:00 am – 5:00 pm Registration Open 8:00 am Continental Breakfast

11:00 am - 3:00 pm Exhibit Setup

12:00 pm Lunch for Pre-Convention Workshop

12:30 pm MLTA Board Meeting (Need to confirm with Theresa) 3:00 – 5:00 pm Afternoon Break/Intermission/Exhibit Hall Opening

3:00 – 7:30 pm Exhibit Hall Open 4:00 – 6:00 pm Title Counsel Meeting

6:00 – 7:30 pm | Icebreaker Happy Hour in Exhibit Hall

MONDAY SEPTEMBER 12

7:30 am – 4:30 pm Registration Open

7:30 am Continental Breakfast (in Exhibit Hall)

11:30 am – 2:30 pm Lunch (in Exhibit Hall)

3:30 – 4:00 pm Afternoon Break (in Exhibit Hall)

4:00 pm Exhibitor Breakdown

5:00 – 6:15 pm Happy Hour (outdoor deck/bar)

6:45 – 8:15 pm Dinner and Installation of 2022-2023 MLTA Board

TUESDAY SEPTEMBER 13

8:00 – 10:00 am Registration Open 8:00 am Continental Breakfast 11:45 am CONVENTION ENDS!!!!



2022 MLTA Fall Convention Schedule of Events (TENTATIVE) -

Sunday, September 11

8:00 am **Registration Open** 8:00 am Continental Breakfast 9:00 am Pre-Conference Workshop (DC CE) Begins: Session #1 10:15 am Pre-Conference Workshop Session #2 11:00 am Exhibit Set Up 11:30 am Pre-Conference Workshop Session #3 12:00 pm Lunch for Pre-Conference Workshop 12:30 pm MLTA Board Meeting 1:00 pm Pre-Conference Workshop Session #4 Real Estate CE Session #1 1:30 pm 2:15 pm Pre-Conference Workshop Session #5 3:15 pm Real Estate CE Session #2 Intermission/Opening of Exhibits/Afternoon Break 3:15 pm MLTA Convention CE Session #1 3:45 pm Title Counsel Meeting 4:00 pm 5:00 pm MLTA Convention CE Session #2

Icebreaker Reception in the Exhibit Hall

Monday, September 12

7:30 am	Registration Open
7:30 am	Continental Breakfast
8:00 am	Joint Title/Real Estate CE Session #1
9:30 am	Joint Title/Real Estate CE Session #2

6:00 pm

10:00 am	Business Education Session #1
11:00 am	Joint Title/Real Estate CE Session #3
11:15 am	Business Education Session #2
11:30 am	Lunch is available in the Exhibit Area
2:15 pm	Business Education Session #3
2:15 pm	Real Estate CE Session #6
2:30 pm	MLTA Convention CE Session #6
3:30 pm	Break in the Exhibit Hall
3:45 pm	Business Education Session #4
4:00 pm	MLTA Convention CE Session #7
5:00 pm	Happy Hour/Reception with Exhibitors
6:45 pm	Dinner and Installation of the 2022-2023 MLTA Board of Directors

Tuesday, September 13

ETHICS DAY

ETHICS DAT	
8:00 am	Registration Open
8:00 am	Continental Breakfast
8:30 am	MLTA Convention CE Session #8
8:30 am	Real Estate CE Session #7
9:45 am	MLTA Convention Session #9
11:45 am	Conclusion of MLTA 2022 Fall Convention – SEE YOU IN SEPTEMBER 2023!